Fixed point theorems under F-contraction in ultrametric space

_ Giniswamy, C. Jeyanthi, P. G. Maheshwari

Abstract


In this paper, we establish some results on coincidence and common fixed points for a single-valued map, a pair of single-valued maps and of single-valued map with a multi-valued map in an Ultrametric space which satisfy F-contraction. Our theorems generalize and extent the theorems of Mishra and Pant [Generalization of some fixed point theorems in ultrametric spaces, Adv. Fixed Point Theory, 4(1)(2014), 41- 47], thereby generalizes some known results in the existing literature.

Full Text: PDF

How to Cite this Article:

_ Giniswamy, C. Jeyanthi, P. G. Maheshwari, Fixed point theorems under F-contraction in ultrametric space, Advances in Fixed Point Theory, Vol 7, No 1 (2017), 144-154

Copyright © 2017 _ Giniswamy, C. Jeyanthi, P. G. Maheshwari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.